About two months ago I started to feel pain in my testicles and around my bladder, and the tip of my penis became sensitive and felt raw. I had much more urination dribbles than normal, and when I ejaculated I noticed it had a creamier more foamy consistency than normal. I went to a urologist and my urine sample came back normal, and I tested negative for chlamydia. The doctor then tested my semen and found a high amount of white blood cells. From this he diagnosed me with bacterial prostatitis. He put me on doxycycline, 2x200mg a day and Diclofenac sodium 2x50 a day. Both of which I have been on for four weeks.
At first the treatment seemed to be working well and the symptoms went away, but now the symptoms are coming back. I am starting to feel pain in my testicles again and the creamy foaminess in my semen is back.
I noticed around the same time that my prostatitis first showed up that my girlfriend had started to always have thick and creamy discharge during sex that has a sour smell. She never had this before. Though she hasn't had any pain or itching. Should I be worried that the two are related? She has not been tested or treated for anything. My doctor said he thought it was very unlikely that my prostatits was caused by an std, but I worry that there might be something that my girlfriend and I are passing back and forth. Could a yeast infection cause such symptoms in both of us, or something else?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.